Quick Search


Use Advanced Search to search by multiple criteria.

Contact Us

For reporting errors, omissions and any query regarding the publication database, please send a mail to [email protected]

Publication View
Type : Journal Paper
Title: MHD boundary layer flow over a porous surface using homotopy perturbation method
Journal Name: Ultra Science
Authors: B.R. Sharma,R.N. Singh
Broad Area: Mathematics
Sub Areas: Fluid Dynamics
Publication Year: 2011
Peer reviewed : yes
Volume: 23
ISSUE: 3A
Page No.: 747-754
ISSN: 0970-9150
Keywords: Porous surface,homotopy perturbation techniqui,magnetic field